# SDR FDEA202307101279

- Difficulty date: July 10, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813129200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR54/FR54.2 LH NO.5 DUMMY SEAT TRACK FOUND GAP OVER 1.0MM AND LESS THAN 2.15MM  ACTUAL MEASUREMENT:1.143MM. IAW SRM 53-15-16 PARA 5A PAGE 201- PAGE210 FIG.201 PERFORM REPAIR   ACCOMPLISHED.  MAJOR REPAIR
